# SDR CA990310006

- Difficulty date: November 25, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC8102
- Engine: Pwa PW120A
- System (JASC): 2760 · Drag Control System
- Part: Switch
- Part number: KX511
- Condition: Shorted
- Location: Roll Spoiler
- Part time: 15,395 hours
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) IN-FLIGHT, ROLL SPOILER INBOARD CAUTION LIGHT ILLUMINATED.  LEFT UPPER ROLL SPOILER MICROSWITCH FOUND SHORTED INTERNALLY, SWITCH REPLACED.
